MathSciNet Relay Station
MathSciNet bibliographic data
MR2131376 (2005m:57011) 57M25 (57N10)
Kakimizu, Osamu Classification of the incompressible spanning surfaces for prime knots of 10 or less crossings. Hiroshima Math. J. 35 (2005), no. 1, 47–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement